# SDR R61A201904120418

- Difficulty date: April 12, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 32,008 hours, 20,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN HEAVY CHECK, MAINTENANCE FOUND LEVEL 2 CORROSION STRUCTURAL CENTER FUSELAGE III DRY AREA 53-23 RH UPPER SHEET. MAINTENANCE REMOVED AND REPLACED RH UPPER SHEET. REF EMB SRM 51-40-08.
